IKBFU's Vestnik

2012 Issue №4

Back to the list Download an article

About approach of almost periodic function with values in Banach space

Pages
148-150

Abstract

Approach of almost periodic function with values in Banach space by trigonometric polynomials is considered.

Reference

1. Левитан Б. М. Почти периодические функции. М., 1953.
2. Кретов М. В. О почти периодических функциях со значениями в банаховом пространстве // Вестник Российского государственного университета им. И. Канта. 2010. Вып. 4. С. 162—166.